# SDR DALA13033990951

- Difficulty date: July 4, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 61,741 hours, 45,985 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Turnbuckle
- Condition: Corroded
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE EMERGENCY ESCAPE PATH TAILCONE RELEASE CABLE HAD CORRODED HARDWARE (TURNBUCKLES).  THIS IS CONSIDERED A DEFECT IN THE EMERGENCY ESCAPE SYS AND COULD HAVE AN ADVERSE AFFECT ON THE EVACUATION ROUTE IF IT PREVENTED PROPER DEPLOYMENT OF THE TAILCONE. THIS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. THE TURNBUCKLES WERE REPLACED, ADJUSTED, AND THE RII WAS SATISFACTORY.
